# SDR MASA200602071

- Difficulty date: August 9, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 22,026 hours, 17,927 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Part serial: 504
- Condition: Faulty
- Location: Stall Warning
- Part time: 11,766 hours, 9,733 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7358 IAD - STALL FAIL CAUTION MESSAGE INTERMITTENT IN FLIGHT.  MAINTENANCE REPLACED STALL COMPUTER.
